How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My partner is 86 yrs and today is very tired with blood pressure

Customer Question

My partner is 86 yrs and today is very tired with blood pressure reading of 158/99 he has dementia and they increased his memory tablet from 10 mg to 15 one week ago could this be the problem
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: What would you like to know
JA: Is there anything else important you think the Doctor should know?
Customer: He does have an heart murmur and he was fine on 10 mg he has been on that dose for 18 months
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 7 months ago.
Helloit is possible.This is not a very high blood pressure for an 86 year old.It certainly is not an emergency.His doctor should review his medications.In addition, one reading is not meaningful.They should check several readings over the next few days, each day.Unless he has symptoms. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Yes dementia medication can cause tiredness and high blood pressure reading.Since the dose has been increased recently this is the likely cause.The symptoms may improve in a week or so.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions